# SDR HEEA061781

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 206023119151
- Condition: Mismanufactured
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER MISMANUFACTURED.  COULD NOT INSTALL TAILBOOM SUPPORT PANELS DUE TO WHAT APPEARS TO BE A TWIST IN STABILIZER MANUFACTURE WITH ONE UPPER SIDE ATTACHED, OTHER SIDE BOLT HOLES APPROXIMATELY .50 INCH MISALIGNED ON ONE END.
